# SDR GTIA9800047

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT (BOTH BULBS) WILL NOT TEST WHEN CABIN EMERGENCY LIGHT SWITCH PULLED IN ON POSITION.  RESET BATTERY PACKS OPERATIONAL GOOD AIW MM 33-50.  (M)
